# SDR AALA202407108437

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 72,150 hours, 27,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST CYLINDER IN YELLOW BAND REQUIRES SERVICE PER CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION MESSAGE. SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-22-00.
